Volume 1, Issue 2 (12-2020)                   MACO 2020, 1(2): 25-34 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tayebi A, Amini M. Conformally Flat 4-th root (α, β)-Metrics with Relatively Isotropic Mean Landsberg Curvature. MACO 2020; 1 (2) :25-34
URL: http://maco.lu.ac.ir/article-1-55-en.html
Abstract:   (1387 Views)
 In this paper, we study conformally flat  4-th root (α, β)-metrics on a manifold $M$ of dimension $ngeq3$.  We prove that every conformally flat  4-th root (α, β)-metric with relatively isotropic mean Landsberg curvature must be either Riemannian metrics or locally Minkowski metrics.

Full-Text [PDF 133 kb]   (580 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2020/12/30

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.